Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Jun 6, 2019, 7:35 PM CDT for Kleberg County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2019, 7:35 PM CDT (00:35 UTC)
- Expired
- Jun 6, 2019, 8:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Kleberg County, TX
The radar
The Corpus Christi radar (KCRP), 54 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:29 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2624 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.2
The text
As transmitted.
317
WFUS54 KCRP 070035
TORCRP
TXC273-070100-
/O.NEW.KCRP.TO.W.0006.190607T0035Z-190607T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
735 PM CDT Thu Jun 6 2019
The National Weather Service in Corpus Christi has issued a
* Tornado Warning for...
Central Kleberg County in south central Texas...
* Until 800 PM CDT.
* At 735 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ricardo, or 8 miles southeast of Kingsville,
moving southeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Kleberg County, including the following locations... Loyola
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 2727 9764 2729 9764 2730 9765 2729 9769
2729 9771 2728 9771 2728 9773 2744 9790
2754 9782 2740 9750 2726 9762
TIME...MOT...LOC 0035Z 311DEG 27KT 2741 9779
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
TC1 follow-up statement
786
WWUS54 KCRP 070049
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
749 PM CDT Thu Jun 6 2019
TXC273-070100-
/O.CON.KCRP.TO.W.0006.000000T0000Z-190607T0100Z/
Kleberg TX-
749 PM CDT Thu Jun 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
KLEBERG COUNTY...
At 748 PM CDT, a possible confirmed tornado was located near Riviera
Beach, or 10 miles northeast of Sarita, moving southeast at 30 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kingsville, Ricardo, Kingsville Naval Air Station and Loyola Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 2727 9764 2729 9764 2730 9765 2729 9769
2729 9771 2728 9771 2728 9773 2744 9790
2754 9782 2740 9750 2726 9762
TIME...MOT...LOC 0048Z 311DEG 27KT 2734 9770
TORNADO...OBSERVED
HAIL...1.50IN
$$
TCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jun 6, 6:37 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 6, 6:37 PM CDT, 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
637 PM CDT Thu Jun 6 2019
.DISCUSSION...See Aviation section for 00Z TAFs.
&&
.AVIATION...Scattered strong to severe thunderstorms will continue
to impact the coastal plains through the evening hours. MVFR
vsbys will occur with weaker storms while MVFR ceilings/IFR vsbys
along with wind gusts from 40-50 knots and hail will occur with
the stronger storms. Activity is expected to move through or
diminish by 03Z. VFR conditions will exist through the overnight
period with possibility of patchy fog over the inland coastal
plains with MVFR vsbys. Hot and dry conditions with light
southwest to northwest winds over the region under mostly clear
skies on Friday.
&&
.PREV DISCUSSION... /Issued 401 PM CDT Thu Jun 6 2019/
SHORT TERM (Tonight and Friday)...
Severe Thunderstorm Watch 336 has been issued for the entire CWA
with the exception of Webb County until 10 PM CDT.
Visible satellite imagery shows a field of agitated cumulus
ongoing across the northern tier of counties within the CWA. There
have already been several failed attempts at convective initiation
and more robust thunderstorms are likely to begin developing over
the next 1-3 hours. Storms will initially be discrete and capable
of producing large hail and damaging winds. The initially discrete
storms will likely transition to clusters and/or linear segments
and the primary threat with these thunderstorms will transition to
damaging winds. Convection is expected to exit the CWA by late
this evening and give way to a warm and humid night across South
Texas.
On Friday, 500 hPa heights are forecast to begin rising across the
CWA which will result in warming temperatures. Daytime
temperatures will in the upper 80s along the immediate coast,
upper 90s to near 100 for the Coastal Plain, and 105 to 110 across
the Brush Country and Rio Grande Plains. These temperatures
combined with the boundary layer humidity will once again result
in heat index values ranging from 105 to 115 across the entire
CWA. Heat Advisories and SPS's will be needed for the entire CWA
again Friday.
LONG TERM (Saturday through Thursday)...
Concur with the GFS/ECMWF deterministic output which maintains a
quasi-stationary upper low/trough over the SRN CONUS, and an upper
ridge over TX/SCNTRL CONUS, Saturday/Sunday, consistent with
subsidence and hot conditions over the CWA. The combination of hot
afternoon temperatures and near surface moisture will contribute to
high heat index values over much of the CWA. Monday through
Thursday, the upper pattern is predicted to change to a more
progressive pattern over the CNTRL/NRN CONUS, with a disturbance
contributing to a frontal boundary entering the CWA Monday, and
another upper system entering the region Tuesday. However, the
timing of the disturbances is uncertain. Nevertheless, there is a
chance for convection during the Monday-Wednesday period. Will not
forecast convection Thursday given that the upper ridge is predicted
to build again over the CWA from the west.
&&
MARINE...
Strong to severe thunderstorms will be possible over the near
coastal waters and bays through late this evening. Light to at
times moderate onshore flow with seas less than five feet are
expected through the weekend as high pressure builds over the
region. Convection returns Monday through Wednesday owing to the
proximity of a frontal boundary and upper disturbances.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 78 99 78 99 80 / 30 10 0 0 0
Victoria 76 96 76 97 78 / 50 10 0 0 0
Laredo 79 107 80 109 82 / 10 0 0 0 0
Alice 76 103 77 104 78 / 30 10 0 0 0
Rockport 80 92 80 92 82 / 30 10 0 0 0
Cotulla 76 106 78 108 79 / 10 0 0 0 0
Kingsville 77 102 78 102 79 / 30 10 0 0 0
Navy Corpus 81 92 81 92 83 / 30 10 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Heat Advisory until 8 PM CDT this evening For the following
zones: Coastal Kleberg...Coastal Nueces...Inland Kleberg...
Inland Nueces...Jim Wells.
GM...None.
&&
TMT/89...AVIATIONHazardous weather outlook, Jun 6, 4:17 PM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 417 PM CDT Thu Jun 6 2019 TXZ229>234-239>247-342>347-442-443-447-071200- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 417 PM CDT Thu Jun 6 2019 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight Severe Thunderstorm Watch 336 is in effect until 10 PM CDT for all of South Texas except Webb County. Severe thunderstorms will be capable of producing large hail and damaging winds. Dangerously hot conditions will continue through late this evening with heat index values from 105 to around 110 degrees. A Heat Advisory remains in effect for Jim Wells, Kleberg and Nueces counties. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated to scattered thunderstorms expected Monday through Wednesday. Heat Advisory conditions will be possible from Friday through the weekend as maximum Heat Index values rise to between 110 and 115 degrees at times. .SPOTTER INFORMATION STATEMENT... Spotter activation may occur Thursday afternoon and evening. GMZ230-235-250-255-270-275-071200- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 417 PM CDT Thu Jun 6 2019 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight Severe Thunderstorm Watch 336 is in effect for the near shore waters and bays through 10 PM CDT. Severe thunderstorms will be capable of producing large hail and strong winds in excess of 34 knots. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated to scattered thunderstorms possible Monday through Wednesday. TWH
In the hours before
Special weather statement, Jun 6, 5:45 PM CDT, 1 hour 50 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 545 PM CDT Thu Jun 6 2019 TXZ230-231-240-241-062315- Live Oak-Jim Wells-McMullen-Duval- 545 PM CDT Thu Jun 6 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DUVAL... SOUTHEASTERN MCMULLEN...NORTHWESTERN JIM WELLS AND SOUTHWESTERN LIVE OAK COUNTIES... At 545 PM CDT, a strong thunderstorm was located over Annarose, or 15 miles south of George West, moving east at 25 mph. Wind gusts up to 50 mph and half inch hail are possible with this storm. Locations impacted include... Orange Grove, Midway, Annarose, Lagarto, Rancho De La Parita, Mount Lucas, Clegg, Westdale and Dinero. LAT...LON 2800 9846 2817 9848 2831 9795 2794 9794 TIME...MOT...LOC 2245Z 262DEG 21KT 2811 9814 TC
Special weather statement, Jun 6, 6:14 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
614 PM CDT Thu Jun 6 2019
TXZ233-234-062345-
Victoria-Goliad-
614 PM CDT Thu Jun 6 2019
...A STRONG THUNDERSTORM WILL AFFECT VICTORIA AND NORTHEASTERN GOLIAD
COUNTIES...
At 613 PM CDT, a strong thunderstorm was located near Nursery, or 8
miles north of Victoria, moving southeast at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Victoria, McFaddin, Guadalupe, Fannin, Victoria Colony Creek Country
Club, Weser, Nursery, Victoria Riverside Park, Victoria College,
Victoria Mall, Saxet Lakes, Inez, Salem, Telferner, Downtown
Victoria, Fordtran, Schroeder, Dacosta, Ander and Wood Hi.
LAT...LON 2895 9680 2892 9679 2889 9673 2885 9670
2882 9672 2877 9669 2854 9703 2853 9704
2855 9706 2853 9709 2891 9744 2892 9742
2892 9739 2887 9730 2910 9699
TIME...MOT...LOC 2313Z 312DEG 20KT 2895 9703
TCLocal storm report, Jun 6, 6:26 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
626 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL BERCLAIR 28.50N 97.53W
06/06/2019 E1.00 INCH GOLIAD TX PUBLIC
REPORT FROM THE BERCLAIR COUNTRY STORE
&&
DVOGELSASpecial weather statement, Jun 6, 6:55 PM CDT, 40 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 655 PM CDT Thu Jun 6 2019 TXZ243>245-343-344-442-443-070045- Inland Nueces-Inland San Patricio-Kleberg Islands-Coastal Nueces-Coastal San Patricio-Nueces Islands-Coastal Aransas- 655 PM CDT Thu Jun 6 2019 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ARANSAS...CENTRAL NUECES AND SOUTHERN SAN PATRICIO COUNTIES... At 655 PM CDT, a strong thunderstorm was located over Calallen, or near Robstown, moving east at 30 mph. Wind gusts up to 50 mph and half inch hail are possible with this storm. Locations impacted include... Corpus Christi, Portland, Robstown, Taft, Corpus Christi International Airport, Ingleside, Aransas Pass, Odem, Gregory, Ingleside On The Bay, San Patricio, Flour Bluff, Christus Spohn Hospital South, Corpus Christi North Beach, Edroy, Padre Balli Park, Bay Area Medical Center, Padre Isles Country Club, Corpus Christi Del Mar East Campus and Texas A&M University Corpus Christi. LAT...LON 2776 9780 2799 9777 2804 9715 2754 9722 TIME...MOT...LOC 2355Z 280DEG 25KT 2786 9767 TC
Local storm report, Jun 6, 7:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
706 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND DMG 2 ENE ALICE 27.77N 98.04W
06/06/2019 JIM WELLS TX LAW ENFORCEMENT
POWER POLES DOWN AND TRAILER FLIPPED JUST EAST OF
INTERSECTION OF HIGHWAYS 44 AND 359 WHICH IS
EAST...NORTHEAST OF ALICE
&&
DVOGELSASpecial weather statement, Jun 6, 7:30 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
730 PM CDT Thu Jun 6 2019
TXZ234-247-347-070100-
Coastal Calhoun-Inland Calhoun-Victoria-
730 PM CDT Thu Jun 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CALHOUN
AND EASTERN VICTORIA COUNTIES...
At 729 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Edna to near Saxet Lakes. Movement
was east at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Victoria, Port Lavaca, Guadalupe, Point Comfort, Victoria Colony
Creek Country Club, Dacosta, Wood Hi, Bloomington, Victoria Riverside
Park, Placedo, Victoria College, Saxet Lakes, Inez, Victoria Regional
Airport, Telferner and Downtown Victoria.
LAT...LON 2864 9654 2864 9656 2865 9656 2864 9657
2865 9658 2864 9661 2860 9661 2855 9670
2874 9714 2898 9681 2892 9679 2885 9670
2882 9672 2876 9667 2871 9665 2870 9667
2867 9664 2870 9657 2870 9646 2872 9641
TIME...MOT...LOC 0029Z 289DEG 30KT 2896 9670 2873 9699
TMTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:03 PM CDT | Special Marine Warning | CRP | 57 min | |
| Jun 6, 7:06 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 39 min |
| Jun 6, 7:11 PM CDT | Special Marine Warning | CRP | 64 min | |
| Jun 6, 7:13 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 47 min |
| Jun 6, 7:30 PM CDT | Special Weather Statement | CRP | Victoria | 30 min |
| Jun 6, 7:45 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 30 min |
| Jun 6, 7:52 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 38 min |
| Jun 6, 7:55 PM CDT | Special Marine Warning | CRP | 65 min | |
| Jun 6, 8:49 PM CDT | Special Weather Statement | CRP | Jim Wells | 26 min |
| Jun 6, 9:12 PM CDT | Special Weather Statement | CRP | Jim Wells | 33 min |
| Jun 6, 9:29 PM CDT | Special Marine Warning | CRP | 61 min | |
| Jun 6, 9:38 PM CDT | Special Weather Statement | CRP | Kleberg, Nueces | 37 min |
| Jun 6, 9:47 PM CDT | Special Marine Warning | CRP | 58 min | |
| Jun 6, 9:54 PM CDT | Special Weather Statement | CRP | Kleberg | 36 min |
| Jun 6, 10:32 PM CDT | Special Marine Warning | CRP | 43 min | |
| Jun 6, 10:37 PM CDT | Special Weather Statement | CRP | Kleberg | 23 min |
| Jun 6, 11:12 PM CDT | Special Weather Statement | CRP | Kleberg | 48 min |
| Jun 7, 3:38 AM CDT | Heat Advisory | CRP | Aransas, Duval, Jim Wells, Kleberg, Nueces, San Patricio and 1 more | 16 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.